Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy menstruation while on Depo shots?

Hello there my name is Emma I m 23 years old I had a depo shot in February this year after a abortion I have been consistently bleeding since it has been very heavily all through out untill a month ago where its been very light where i was just getting brown blood . about 2 weeks ago I stoped all toghter for about 3 days. until I had sex and since then the bleeding has come back but very heavey ! it s very stressful dealing with this on a daily bases I have a young child under 2 Im Allways feeling tired all the time when I shouldn t ,im getting mood swings, headache I also have fluid on the spine due to carryING my daughter so I suffer from bad back pain but due to the heavy bleeding I m having with really bad cramps and pains with it but I allso have endometriosis on top of this please can you give me some a five as my doctors are saying this is normal whick it isint iv had a a scan aswell which has cone up normal than you for your time
Mon, 8 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I think you a total gynecological examination including a pap smear, colposcopy and ultrasound. Being on depo shot can give you bleeding and spotting but the fact that it started right after abortion it may be more complicated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi...I was on depo injection for a while...stoppedusing it almost 2 yrs now...I see ma periods but they are irregular...trying for a baby but...